# SDR DXTA2024072212423

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 7,854 hours, 6,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 50009922007
- Condition: Defective
- Location: Door Latch
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND THE LOWER (WHEN DOOR IS CLOSED) DOOR LOCK INDICATION IS COVERED BY INSULATION AND UNABLE TO SEE GREEN FLAG.  REMOVED AND REPLACED WITH A NEW MED LATCH PIN OIL THE LOWER FWD SIDED, SUPPLIED BY CUSTOMER. PERFORMED OPERATIONAL CHECK OF THE MED, OPS CHECK NORMAL, NO DEFECTS NOTED AT THIS LIME, WORK PERFORMED IAW PIIENOM 300 AMM 52-11-21,
